# SDR 2007UALA05050

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 43,557 hours, 27,273 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW O2 IS INDICATING 650 PSI, LEFT SFO WITH 1400 PSI.   SERVICED TO 1750 PSI.  AC OK FOR SERVICE.
